Necessary and sufficient conditions for oscillation of neutral delay parabolic differential equations

Authors
Citation
Wn. Li et Bt. Cui, Necessary and sufficient conditions for oscillation of neutral delay parabolic differential equations, APPL MATH C, 121(2-3), 2001, pp. 147-153
Citations number
10
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Engineering Mathematics
Journal title
APPLIED MATHEMATICS AND COMPUTATION
ISSN journal
0096-3003 → ACNP
Volume
121
Issue
2-3
Year of publication
2001
Pages
147 - 153
Database
ISI
SICI code
0096-3003(20010615)121:2-3<147:NASCFO>2.0.ZU;2-Q
Abstract
Necessary and sufficient conditions are established for the oscillation of neutral delay parabolic differential equations of the form partial derivative/partial derivativet [u(x,t) - pu(x,t -tau)] = a(t)Deltau (x,t) + Sigma (s)(k=1)a(k)(t)Deltau(x,t = rho (k)(t)) - Sigma (m)(j=1)q(j)(t)u(x,t - sigmaj(t)), (x,t) is an element of Ohm x [0, infinity) = G, where Ohm is a bounded domain in R-n with a piecewise smooth boundary parti al derivative Ohm, and Delta is the Laplacian in Euclidean n-space R-n. (C) 2001 Elsevier Science Inc. All rights reserved.